# SDR ASAA0854061

- Difficulty date: December 16, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 9,746 hours, 2,887 cycles
- Engine: Ge CFM567B24
- Engine time: 9,746 hours, 2,887 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTA8330
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 9,746 hours, 2,887 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NO START.  R&R NR 1 ENGINE STARTER ASSY. REF. MM 80-11-01. OPS LEAK CHECKS NORMAL.  (OFF STARTER HAD NO EVIDENCE OF CHIPS IN ITS MCD).
